Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 106, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Oct 17, 2007, 5:15 PM CDT for Henry County, Johnson County, Pettis County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2007, 5:15 PM CDT (22:15 UTC)
- Expired
- Oct 17, 2007, 5:56 PM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 66 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 10:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 172214 SVREAX MOC083-101-159-172300- /O.NEW.KEAX.SV.W.0106.071017T2215Z-071017T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 515 PM CDT WED OCT 17 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI SOUTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI * UNTIL 600 PM CDT * AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED NEAR CLINTON...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CALHOUN BY 520 PM CDT. WINDSOR BY 530 PM CDT. GREEN RIDGE BY 540 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. LAT...LON 3836 9374 3843 9382 3874 9349 3863 9328 TIME...MOT...LOC 2215Z 223DEG 40KT 3846 9369 $$ BOOKBINDER
2 follow-up statements
000
WWUS53 KEAX 172234
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT WED OCT 17 2007
MOC083-172243-
/O.CAN.KEAX.SV.W.0106.000000T0000Z-071017T2300Z/
HENRY MO-
533 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY COUNTY IS
CANCELLED...
AT 528 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED NORTHEAST OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHWESTERN MISSOURI.
LAT...LON 3856 9368 3866 9357 3867 9357 3874 9349
3869 9339 3867 9339 3856 9356
TIME...MOT...LOC 2233Z 223DEG 40KT 3861 9356
$$
MOC101-159-172300-
/O.CON.KEAX.SV.W.0106.000000T0000Z-071017T2300Z/
JOHNSON MO-PETTIS MO-
533 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN PETTIS
COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON COUNTY IN WEST
CENTRAL MISSOURI UNTIL 600 PM CDT...
AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED JUST EAST OF LEETON...OR 5 MILES NORTHWEST OF
WINDSOR...MOVING NORTHEAST AT 45 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN JOHNSON AND WESTERN PETTIS COUNTIES.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR CENTRAL MISSOURI.
LAT...LON 3856 9368 3866 9357 3867 9357 3874 9349
3869 9339 3867 9339 3856 9356
TIME...MOT...LOC 2233Z 223DEG 40KT 3861 9356
$$
BOOKBINDER000
WWUS53 KEAX 172256
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT WED OCT 17 2007
MOC101-159-172300-
/O.CAN.KEAX.SV.W.0106.000000T0000Z-071017T2300Z/
JOHNSON MO-PETTIS MO-
555 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PETTIS COUNTY IN
CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL
MISSOURI IS CANCELLED...
AT 548 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING IS CANCELLED.
ADDITIONAL SEVERE WEATHER IS POSSIBLE OVER CENTRAL AND EASTERN
PORTIONS OF PETTIS COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL
100 AM CDT THURSDAY MORNING FOR CENTRAL MISSOURI.
LAT...LON 3856 9368 3866 9357 3867 9357 3874 9349
3869 9339 3867 9339 3856 9356
TIME...MOT...LOC 2250Z 223DEG 40KT 3875 9339
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 4:39 PM CDT, 36 minutes earlier.
Area forecast discussion, Oct 17, 4:39 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
439 PM CDT WED OCT 17 2007
.DISCUSSION...
MAIN FOCUS FOR TODAY IS ON THE POTENTIAL FOR SEVERE WEATHER AND
FLOODING DURING THE REST OF THE AFTERNOON AND EVENING HOURS.
NEGATIVELY TILLED TROUGH EXTENDS FROM THE GULF OF ALASKA SOUTHEAST
INTO THE SOUTHERN PLAINS STATES. A STRONG EAST PACIFIC JET IS THE
DRIVING FORCE BEHIND THE TROUGH...WITH IT STRETCHING FROM THE
PACIFIC NORTHWEST INTO THE PANHANDLE OF TEXAS. THE STRONG JET WILL
WILL BEGIN TO ROUND THE BASE OF THE TROUGH OVERNIGHT. AS THIS OCCURS
THE SYSTEM WILL BECOME CUTOFF AS COLD AIR BOMBS INTO THE BASE OF THE
TROUGH. THE SYSTEM WILL LIFT NORTHEAST RAPIDLY THURSDAY...BUT BECOME
FAIRLY VERTICALLY STACKED AS IT DOES.
CLOSER TO HOME...PERIODS OF CONVECTION HAVE BEEN MOVING ACROSS THE
FORECAST AREA THROUGHOUT THE DAY. THIS HAS LEFT MUCH...BUT NOT
ALL...OF THE CWA UNDER CLOUDY SKIES WITH COOL TEMPERATURES. THE
EXCEPTION TO THIS IS IN AREAS ALONG AND SOUTH OF A WARM FRONT
ORIENTED FROM NORTH OF COLUMBIA TO MARSHALL SOUTHWEST TO NORTH OF
JOPLIN. HOWEVER...THE THUNDERSTORM LINE SEGMENT TRACKING ALONG THE
WARM FRONT ACROSS THE SOUTHERN MOST COUNTIES IN OUR FORECAST
AREA...IS LEAVING BEHIND A CONSIDERABLE COLD POOL. EFFECTIVELY
STABILIZING THE AIRMASS BEHIND IT BY PUSHING THE EFFECTIVE FRONT
BACK TO THE SOUTH. HOWEVER...SEVERE WEATHER RANGING FROM DAMAGING
WINDS...TO TORNADOES CONTINUES TO LOOKS POSSIBLE ALONG THE SOUTHERN
EDGE OF OUR FORECAST AREA WHERE THE LEADING STORM WILL INTERACT WITH
THE WARM FRONT.
STORMS TO OUR SOUTHWEST WILL FOLLOW THE LEADING STORM INTO EASTERN
KANSAS AND WESTERN MISSOURI...BUT THERE SEVERE POTENTIAL WILL BE
CONDITIONAL. THE MESO HIGH DEVELOPING IN THE WAKE OF THE LEADING
STORM...UNDER THE RAIN SHIELD...WILL PUSH EAST. AS THIS OCCURS THE
THE HIGH MIGHT PINCH OFF THE INCOMING UNSTABLE AIR MOVING THIS WAY
FROM EASTERN OKLAHOMA. HOWEVER...IF THE MESO HIGH SLOWS THEN THERE
IS THE POTENTIAL FOR MORE SEVERE ACTIVITY THROUGH THE MID EVENING
HOURS.
OVERNIGHT AND INTO THURSDAY...CONVECTION WILL COME TO AN END AS DRY
AIR ALOFT PUSHES INTO EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI.
ACROSS AREAS FROM INTERSTATE 70 NORTH...SOME RAIN SHOWERS AND
EMBEDDED THUNDERSTORMS COULD LINGER THROUGH THURSDAY AS THE LOW GETS
WRAPPED UP AND LIFTS NORTHEAST. NOT CONVINCED THAT THE
PRECIPITATION THAT THE MODELS ARE FORECASTING IN THE WRAP AROUND
WILL OCCUR...BUT WITH -18 DEGREE TEMPERATURES MOVING IN ALOFT AT H5
I CAN NOT RULE THE PRECIP OUT.
OF MORE CONCERN FOR THURSDAY WILL BE THE TIGHTENING PRESSURE
GRADIENT SOUTH OF THE SURFACE LOW. THE H8 JET OF 50KTS WILL BE
MOVING ACROSS EASTERN KANSAS INTO MISSOURI DURING THE DAY. SURFACE
PRESSURE GRADIENT ALONE SHOULD BE GOOD ENOUGH FOR SURFACE WINDS
BETWEEN 15 TO 25 MPH WITH GUSTS TO 35 MPH. WITH CLOUD COVER EXPECTED
ACROSS MOST OF THE FORECAST AREA THURSDAY...THOUGHTS ARE THAT WE
WILL STAY BELOW CRITERIA. HOWEVER...IF ANY AREA CAN CLEAR THE CLOUDS
AND GET A BIT HIGHER WINDS FROM MOMENTUM TRANSFER...IT WOULD BE
LOCATIONS ALONG AND SOUTH OF A LINE FROM PAOLA AND HARRISONVILLE
EAST TO SEDALIA.
AFTER THE LAST OF THE RAIN CHANCES MOVES OUT THURSDAY OUR ATTENTION
FOR OUR NEXT SHOT OF PRECIPITATION WILL ARRIVE SUNDAY NIGHT AND
MONDAY AS ANOTHER PROGRESSIVE TROUGH MOVES ACROSS THE CONUS. MODELS
CONTINUE TO JUMP ALL OF THE PLACE WITH THE TIMING AND CHARACTER OF
THE TROUGH...CUTTING IT OFF ONE RUN ONLY TO OPEN IT BACK UP THE
NEXT...SO CONFIDENCE IS NOT HIGH. HOWEVER...CONSENSUS AMONG THE
MODELS STILL POINTS AT A FRONTAL PASSAGE SUNDAY NIGHT/MONDAY WITH
POST FRONTAL PRECIPITATION. HAVE CONTINUED TO FOCUS THE PRECIP
CHANCES INTO THE SUNDAY NIGHT AND MONDAY TIME FRAME AS A RESULT.
CUTTER
&&
.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS HAVE GIVEN WAY AT THE TERMINAL
SITES TO VARIABLE CIGS AND VISIBILITIES AS RAIN AND THUNDERSTORMS
ROLE THROUGH THE REGION. CURRENT THOUGHTS ARE THAT THE STORMS WILL
FINALLY BEGIN TO CLEAR THE TERMINAL SITES BY 03Z/18. TILL
THEN...CIGS...VISIBILITIES...AND WEATHER TYPE WILL BE VARYING
RAPIDLY AS RAIN AND EMBEDDED THUNDERSTORMS MOVE THROUGH. LIFR
CONDITIONS MY OCCUR UNDER THE STRONGEST OF STORMS...BUT THE
LIKELIHOOD OF ANY SPECIFIC TERMINAL EXPERIENCING THESE CONDITIONS
FOR ORE THAN A BRIEF PERIOD LOOKS VERY SMALL. OTHERWISE...WATCH FOR
STRONG WINDS FROM THE WEST ON THE BACK SIDE OF THIS WEATHER SYSTEM
THURSDAY MORNING.
CUTTER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM THURSDAY FOR MOZ001-MOZ002-
MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ011-MOZ012-
MOZ013-MOZ014-MOZ015-MOZ016-MOZ020-MOZ021-MOZ022-MOZ023-
MOZ024-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ037-MOZ038-
MOZ039-MOZ043-MOZ044-MOZ053.
KS...FLASH FLOOD WATCH UNTIL 1 AM THURSDAY FOR KSZ025-KSZ057-KSZ060-
KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Oct 17, 1:16 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 116 PM CDT WED OCT 17 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 116 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT PORTIONS OF THE CENTRAL PLAINS AND MID MISSOURI RIVER VALLEY DURING THE REST OF THE AFTERNOON AND EVENING HOURS. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE OUTLOOK AREA THROUGH THE AFTERNOON HOURS. WITH THE STRENGTH OF THE STORM SYSTEM AND ASSOCIATED WIND FIELDS...SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS THIS AFTERNOON. HOWEVER...ISOLATED TORNADOES AND MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE. AREAS MOST THREATENED BY SEVERE WEATHER WILL BE ALONG AND SOUTH OF HIGHWAY 50...JUST NORTH OF A WARM FRONT THAT IS STRETCHED FROM CENTRAL MISSOURI THROUGH SOUTHEAST KANSAS. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE ACROSS CENTRAL KANSAS AND OKLAHOMA THIS AFTERNOON AND MOVE EASTWARD THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. IF SUFFICIENT SUNSHINE IS ACHIEVED ALONG AND AHEAD OF THE DRYLINE DURING THE LATE AFTERNOON HOURS...THEN THE SEVERE WEATHER THREAT WILL CONTINUE INTO THE EVENING HOURS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL EXIST...MAINLY SOUTH OF AN OLATHE KANSAS TO SEDALIA MISSOURI LINE. OTHERWISE...MODERATE TO LOCALLY HEAVY RAINFALL ALONG WITH THE THREAT FOR TRAINING STORMS COULD AFFECT A LARGE PART OF THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT. WITH ALREADY SATURATED GROUNDS AND HIGH RIVER LEVELS...ADDITIONAL HEAVY RAIN WILL CAUSE FLASH FLOODING AND OR RIVER FLOODING TO OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER STRONG STORM SYSTEM MAY BRING THE THREAT FOR THUNDERSTORMS AND HEAVY RAINFALL TO THE REGION ON SUNDAY NIGHT INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR AREAS IN LINN COUNTY KANSAS AND BATES MISSOURI FOR THE REST OF THE AFTERNOON. HOWEVER...ADDITIONAL SPOTTERS MAY BE NEEDED FARTHER NORTH LATE THIS AFTERNOON AND THIS EVENING...ESPECIALLY ACROSS AREAS ALONG AND SOUTH OF HIGHWAY 50. CUTTER
In the hours before
Special weather statement, Oct 17, 2:29 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 229 PM CDT WED OCT 17 2007 MOZ053-172030- BATES- 229 PM CDT WED OCT 17 2007 ...SIGNIFICANT WEATHER ALERT FOR BATES COUNTY UNTIL 330 PM CDT... AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANTON TO HUME...MOVING NORTHEAST AT 40 MPH. WINDS OF 30 TO 40 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS...ALONG WITH BRIEF TORRENTIAL RAINFALL. THERE IS SOME POTENTIAL THAT THIS LINE OF STORMS COULD STRENGTHEN...SO PERSONS IN THE FOLLOWING AREAS SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS. THESE STORMS WILL BE NEAR... RICH HILL BY 245 PM CDT. BUTLER BY 255 PM CDT. ADRIAN BY 300 PM CDT. THE TOWNS OF WORLAND...AMORET...FOSTER...AMSTERDAM...PASSAIC... ROCKVILLE AND BALLARD ARE ALSO IN THE PATH OF THESE STORMS. BOOKBINDER
Local storm report, Oct 17, 3:15 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
315 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 1 E BUTLER 38.26N 94.32W
10/17/2007 E60 MPH BATES MO PUBLIC
&&
EBLocal storm report, Oct 17, 4:05 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 1 W CENTERVIEW 38.75N 93.86W
10/17/2007 JOHNSON MO EMERGENCY MNGR
&&
CUTTERLocal storm report, Oct 17, 4:08 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 2 NE BONNER SPRINGS 39.07N 94.86W
10/17/2007 WYANDOTTE KS EMERGENCY MNGR
WATER IS OVER THE ROAD ON KANSAS HWY 32 AT 121ST. WEST
MISSION CREEK IS FLOODING AS WELL. SANDBAGGING IS ALSO
OCCURRING ALONG SPRING CREEK.
&&
MRDSpecial weather statement, Oct 17, 4:52 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 PM CDT WED OCT 17 2007 MOZ044-045-172230- JOHNSON-PETTIS- 452 PM CDT WED OCT 17 2007 ...SIGNIFICANT WEATHER ALERT FOR EASTERN JOHNSON AND NORTHWESTERN PETTIS COUNTIES UNTIL 530 PM CDT... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEETON...OR 11 MILES WEST OF WINDSOR... MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... WHITEMAN AIR FORCE BASE BY 505 PM CDT. KNOB NOSTER BY 510 PM CDT. HOUSTONIA BY 525 PM CDT. THE TOWN OF POST OAK IS ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. BOOKBINDER
Special weather statement, Oct 17, 5:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 504 PM CDT WED OCT 17 2007 MOZ054-172230- HENRY- 504 PM CDT WED OCT 17 2007 ...SIGNIFICANT WEATHER ALERT FOR WESTERN HENRY COUNTY UNTIL 530 PM CDT... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SMALL...BUT STRONG THUNDERSTORM 7 MILES NORTHEAST OF MONTROSE...OR 7 MILES WEST OF CLINTON...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL AFFECT THE TOWNS OF HARTWELL AND WESTERN PORTIONS OF CLINTON. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 8:01 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 3 more | 4 hr |
| Oct 17, 10:57 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 12 hr |
| Oct 17, 10:57 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 29 hr |
| Oct 17, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 51 min |
| Oct 17, 2:58 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 8 hr |
| Oct 17, 2:58 PM CDT | River Flood Warning | EAX | Platte | 8 hr |
| Oct 17, 3:36 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 4 hr |
| Oct 17, 3:37 PM CDT | Tornado Warning | EAX | Johnson | 38 min |
| Oct 17, 4:10 PM CDT | Tornado Warning | EAX | Johnson, Lafayette, Pettis, Saline | 50 min |
| Oct 17, 4:41 PM CDT | Areal Flood Advisory | EAX | Henry, Johnson | 6 hr |
| Oct 17, 4:45 PM CDT | Tornado Warning | EAX | Saline | 45 min |
| Oct 17, 5:04 PM CDT | Areal Flood Advisory | EAX | Buchanan | 2 hr |
| Oct 17, 5:22 PM CDT | Tornado Warning | EAX | Chariton | 43 min |
| Oct 17, 5:30 PM CDT | Flash Flood Warning | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 6 hr |
| Oct 17, 6:19 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 41 min |
| Oct 17, 6:24 PM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Saline | 6 hr |
| Oct 17, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 41 min |
| Oct 17, 6:40 PM CDT | Areal Flood Advisory | EAX | Adair, Linn, Macon, Putnam, Schuyler | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.